Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 341, Number 6, Pages 731–733 (Mi dan4479)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Operator doubles and semigroups of mappings into groups

V. M. Buchstaber

All-Russian Scientific Research Institute of Physical-Technical and Radiotechnical Measurements, Mendeleevo, Moscow region

Full text: PDF file (283 kB)

Bibliographic databases:
UDC: 517.5+513.83
Presented: С. П. Новиков
Received: 24.01.1994

Citation: V. M. Buchstaber, “Operator doubles and semigroups of mappings into groups”, Dokl. Akad. Nauk, 341:6 (1995), 731–733

Citation in format AMSBIB
\Bibitem{Buc95}
\by V.~M.~Buchstaber
\paper Operator doubles and semigroups of mappings into groups
\jour Dokl. Akad. Nauk
\yr 1995
\vol 341
\issue 6
\pages 731--733
\mathnet{http://mi.mathnet.ru/dan4479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339614}
\zmath{https://zbmath.org/?q=an:0898.57018}


Linking options:
  • http://mi.mathnet.ru/eng/dan4479
  • http://mi.mathnet.ru/eng/dan/v341/i6/p731

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. G. Gorbunov, C. Korff, C. Stroppel, “Yang–Baxter algebras, convolution algebras, and Grassmannians”, Russian Math. Surveys, 75:5 (2020), 791–842  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:76
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021